# SDR AALA201808089013

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N994AN
- Make and model: Airbus A321-231
- Aircraft serial: 7407
- Aircraft time: 5,727 hours, 2,197 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES ALT BRK FAULT ECAM MESSAGE APPEARED WHEN GEAR WAS EXTENDED FOR LANDING.  PERFORMED RESET OF THE BSCU IAW TSM 24-00-00 AND COMPLIED WITH AN OPERATIONAL CHECK OF ALT BRAKING SYSTEM IAW AMM 32-43-00, NO FAULTS NOTED. AIRCRAFT OKAY FOR SERVICE.
